# SDR DXTA200802843

- Difficulty date: February 6, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 42 hours, 38 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING ODOR FROM BEHIND OR UNDER COPILOTS SEAT. POWERED UP AC SYS USING THE APU AND BOTH ENGS, SELECTED FULL HOT ON TEMP SELECTOR, RADIO MASTER ON, ENG ALTERNATOR'S ON WINDSCREEN HEAT ON AND COCKPIT AND CABIN LIGHTS ON OPERATED ALL SYS FOR 1 HR WITH NO UNUSUAL ODORS DETECTED. NO DISCREPANCY WAS NOTED IAW MM, CH 24-10-00 AND 71-00-00.
